# SDR VTZA96322

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6416 - PVD-IAD - ABORTED TAKEOFF DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI 03932 MEL 52-3.  MAINTENANCE CLOSED DMI 03932 ON 08-24-96 BY CLEANING AND LUBING MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR SERVICE.  (M)
